Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/65500
Type: Artigo de periódico
Title: Epileptic manifestations induced by midazolam in the neonatal period
Author: Montenegro, MA
Guerreiro, MM
Caldas, JPS
Moura-Ribeiro, MVL
Guerreiro, CAM
Abstract: Antiepileptic drugs may cause worsening of epilepsy by aggravating pre-existing seizures or by triggering new seizure types. There are several reports of adverse effects related to midazolam, but only a few authors reported epileptic manifestations. We report four newborns seen at the Neonatal Intensive Care Unit of our University Hospital, who developed seizures a few seconds after the administration of midazolam. It is difficult to identify the patients at risk, but it is important to be aware and recognize this situation.
Subject: midazolam
seizures
neonatal period
Country: Brasil
Editor: Assoc Arquivos De Neuro- Psiquiatria
Rights: aberto
Identifier DOI: 10.1590/S0004-282X2001000200018
Date Issue: 2001
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
WOS000168960300018.pdf77.01 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.